MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT SET; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT SET; CATHETER, NEPHROSTOMY
Model Number M0061453520
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Codes Sepsis (2067); Foreign Body In Patient (2687)
Date of Event 03/03/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Imdrf patient code e0306 captures the reportable event of sepsis.Imdrf patient code e2008 captures the reportable event of foreign body in patient.Imdrf impact code f02 captures the reportable event of death.
 
Event or Problem Description
It was reported that the fractured single j stent was unable to be removed at the time of stent change resulting in retained fragment with subsequent sepsis, and death.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.Imdrf patient code e0306 captures the reportable event of sepsis.Imdrf patient code e2008 captures the reportable event of foreign body in patient.Imdrf impact code f02 captures the reportable event of death.Block h11: this report is report is being submitted to correct the init rptr also sent rep to fda question (e4) section e has been change to yes.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description

Brand Name
PERCUFLEX URINARY DIVERSION STENT SET
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22198928
Report Number2124215-2025-38055
Device Sequence Number12673469
Product Code LJE
UDI-Device Identifier08714729297178
UDI-Public(01)08714729297178
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061453520
Device Catalogue Number160-210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age69 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite